# SDR UPS06146132

- Difficulty date: February 1, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 4,879 hours, 2,986 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: A5724199320300
- Condition: Cracked
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING KRUEGER FLAP WELL HAS RIB CRACKED APPROX 1.5" IN LOWER RADIUS.  REMOVED AND REPLACED RIB PER A300 SRM 51-40-00.
